Asymptotic existence of tight orthogonal main effect plans

Robert Gallant, Charles J. Colbourn

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Our main result is showing the asymptotic existence of tight OMEPs. More precisely, for each fixed number k of rows, and with the exception of OMEPs of the form 2 × 2 × ⋯ 2 × 2s // 4s with s odd and with more than three rows, there are only a finite number of tight OMEP parameters for which the tight OMEP does not exist.

Original languageEnglish (US)
Pages (from-to)33-40
Number of pages8
JournalCanadian Mathematical Bulletin
Volume41
Issue number1
DOIs
StatePublished - Mar 1998
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic existence of tight orthogonal main effect plans'. Together they form a unique fingerprint.

  • Cite this